# SDR QXEA0300248

- Difficulty date: February 6, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 641 hours, 539 cycles
- Engine: Ge CF348C1
- Engine time: 641 hours, 539 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4124T3P03
- Condition: Missing
- Location: Zone 400
- Part time: 641 hours, 539 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND ONE BLADE MISSING.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECKED GOOD. AIRCRAFT OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE. ENGINE UNDER INVESTIGATION AT GE. INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
